# SDR ABXA9900814

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal Block
- Part number: WB0320
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT WHEN THE ANTI-FOG CIRCUIT BREAKER WAS PUSHED, THERE WAS SMOKE IN THE UPPER RIGHT HAND CORNER OF THE RIGHT WINDSHIELD.  PULLED ANTI-FOG CIRCUIT BREAKER, SMOKE STOPPED.  *S/D*  REPLACED TERMINAL BLOCK IAW MM, OPS CHECKS GOOD.
